# SDR SWAA2014073130487

- Difficulty date: July 30, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N176AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 32,179 hours, 14,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 851677
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LT EEPLS COVER MISSING.  R & R LIGHT ASSEMBLY IAW MM.
